# SDR MWEA020576

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 49,826 hours, 36,300 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STANDBY ALTIMETER FLUCTUATING.  --  REMOVED AND REPLACED CAPTAIN'S STATIC SELECTOR VALVE.
